MathSciNet Relay Station
MathSciNet bibliographic data
MR2994664 11G05 (11F67 11G40 14G35)
Gärtner, Jérôme Darmon's points and quaternionic Shimura varieties. Canad. J. Math. 64 (2012), no. 6, 1248–1288.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement